MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE
Model Number 8422500
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator shut down while in use on a patient and continuously alarmed until they swapped them to a spare ventilator.No patient health consequences have been reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The evita v800 device with product serial no.(b)(6) was analyzed via provided information incl.The secured log files.According to the log, it could be identified that the error messages ¿device failure (14)¿ and the subsequent ¿alarm system failed¿ were issued at the reported time.Both alarms resulted from a temporary impairment of the internal hdbaset communication between the ecd and the ventilation unit.In such cases, display functions may be affected and the screen may turn black.In such cases, display functions may be impaired and the screen may go black.If there is an internal failure of the display unit (ecd) and/or a malfunction in the internal hdbaset communication between the ventilation unit and the ecd, the alarm message ¿unit failure (14)¿ is displayed.In this case, the screen went black but ventilation continued.If the internal hdbaset communication fails completely, the secondary alarm (piezo speaker) of the ventilation unit will sound.Safety relevant parameters as fio2, minute volume and airway pressure are displayed on the supplemental oled-display wherein the user can observe the ongoing ventilation.The user may misinterpret a temporary display malfunction or black screen as a shutdown.The device reacted as specified.The system cable was recently replaced.Therefore, it is recommended to adjust this connection (between the system cable connector and the pba syscon circuit board or its seat in the pba pi main ecd circuit board) and test the device according to manufacturer specs afterwards.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
EVITA V800
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24290263
Report Number9611500-2026-00049
Device Sequence Number10153722
Product Code CBK
UDI-Device Identifier04048675542148
UDI-Public(01)04048675542148(11)201214(93)8422500-04
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/08/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown